# SDR DALA108769974

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 98,273 hours, 101,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK FOUND FWD OVERWING EMERGENCY EXIT LIGHTS WERE DIM.  BATTERY PACK WAS REPLACED IAW AMDS 33-53-00.  OPS CHECK OF LIGHTS IS NOW GOOD.
